MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. JGRKNT SINGLE 1.4MM 1 #1 MB; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER MANUFACTURING B.V. JGRKNT SINGLE 1.4MM 1 #1 MB; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 912030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the tip of the inserter fractured.No pieces were retained by the patient and no reported consequences occurred.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Full establishment name - (b)(6) central rehabilitation hospital.Report source: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the suture lines were partially detached from the body and the needle tip fractured.All of the fractured pieces were returned with the fractured piece still attached to the anchor.The device was submitted for further analysis.Fractography conducted on two types of juggerknot inserter tip fractures using sem revealed that they were fractured due to bending overload.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT SINGLE 1.4MM 1 #1 MB
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14989382
Report Number0002648920-2022-00161
Device Sequence Number1613861
Product Code MBI
UDI-Device Identifier00880304477193
UDI-Public(01)00880304477193(17)251030(10)P15442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Catalogue Number912030
Device Lot NumberP15442
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexPrefer Not To Disclose